Über streckentreue und konforme Abbildung

H., Bohr

Mathematische Zeitschrift (1918)

  • Volume: 1, page 403-420
  • ISSN: 0025-5874; 1432-1823

How to cite


Bohr, H.,. "Über streckentreue und konforme Abbildung." Mathematische Zeitschrift 1 (1918): 403-420. <http://eudml.org/doc/167470>.

author = {Bohr, H.,},
journal = {Mathematische Zeitschrift},
pages = {403-420},
title = {Über streckentreue und konforme Abbildung},
url = {http://eudml.org/doc/167470},
volume = {1},
year = {1918},

AU - Bohr, H.,
TI - Über streckentreue und konforme Abbildung
JO - Mathematische Zeitschrift
PY - 1918
VL - 1
SP - 403
EP - 420
UR - http://eudml.org/doc/167470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.